English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49199/83641 (59%)
造访人次 : 7094207      在线人数 : 42
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109378


    题名: Bus Service Model with Rectangular Service Zone under Exponential Relation
    作者: Lin, Shu-Cheng;Hopscotch, Chu
    关键词: Bus service model;bus service zones;optimal solution
    日期: 2016
    上传时间: 2017-01-17 11:08:28 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: Most researchers developed bus service models with a rectangular service zone that re- lations among different costs are related by a linear relation. A bus service model had been constructed with a rectangular service zone where costs are synthesized by an exponential relation. An accepted paper had point out that a previous model without capacity constraint is unreasonable. This paper examines another model with capacity constraint to show that previous formulated optimal solution contains questionable findings and then we provide our solution approach. The key feature of our paper is to point out that using the route width as a continuous variable will derive unreasonable results. Our improved approach is to use the partition number for the zone width as a discrete variable. A numerical example is provided to illustrate our proposed approach.
    關聯: International Journal of Information and Management Sciences 27 (1), pp.61-72
    DOI: 10.6186/IJIMS.2016.27.1.4
    显示于类别:[資訊與管理科學期刊] 第27卷第1期

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html全文連結0KbHTML74检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈